MAUDE Adverse Event Report: ELMED INCORPORATED ELMED INCORPORATED; GOMCO STYLE CIRCUMCISION CLAMP, NEWBORN 1.3 CM (1/2")

ELMED INCORPORATED ELMED INCORPORATED; GOMCO STYLE CIRCUMCISION CLAMP, NEWBORN 1.3 CM (1/2")
Model Number ST315502
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Have requested the user to send back the device for evaluation.Have received product back and it is undergoing review and inspection for intended functionality.
 
Event or Problem Description
Item: st315502.Gomco style circumcision clamp, newborn 1.3 cm (1/2").Per the customer, when the bell was seated, it was loose.This created an incomplete hemostasis, resulting in bleeding after circumcision.No additional injury was reported by the customer.

Brand Name
ELMED INCORPORATED
Common Device Name
GOMCO STYLE CIRCUMCISION CLAMP, NEWBORN 1.3 CM (1/2")
Manufacturer (Section D)
ELMED INCORPORATED
35 n brandon dr
glendale heights IL 60139
Manufacturer (Section G)
ELMED INCORPORATED
35 n brandon dr.
glendale heights IL 60139
Manufacturer Contact
sabine hausner
35 n brandon dr.
glendale heights, IL 60139
2243536446
MDR Report Key21062533
Report Number1412854-2024-12241
Device Sequence Number3409714
Product Code HFB
UDI-Device Identifier00198506002632
UDI-Public00198506002632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D543830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberST315502
Device Catalogue NumberST315502
Device Lot NumberE0824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose